# SDR CALA2014122392854

- Difficulty date: December 16, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 97,871 hours, 11,518 cycles
- Engine: Pwa PW4056
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 STRUT TORQUE BOX SKIN AT ACCESS DOOR 452ER HAD 1 INCH CRACK AT LOWER AFT CORNER.  REPAIR OF SKIN CRACK WAS ACCOMPLISHED IAW ECRA 5450-02283.
